# SDR WTAA970161

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Component: Bfgoodrich
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT - RT NOSE TIRE TREAD SEPARATED FROM TIRE ON ROTATION DURING TAKEOFF AT SFO.  A/C CONTINUED TO STA LANDING WITHOUT INCIDENT.  MX INSPECTED A/C FOR DAMAGE.  DISCOVERED SECONDARY DAMAGE RT TAXI LIGHT ASSEMBLY AND SMALL DENT IN UNDERSIDE OF FUSELAGE AFT OF NOSE LANDIG GEAR.  REPLACED RT AND LEFT NOSE WHEEL AND TIRE ASSEMBLIES.  REPLACED RT LIGHT ASSEMBLY.  INSPECTED REFERENCED DENT.  OK FOR CONTINUED SERVICE PER EMB-120 SRM.  AIRCRAFT RETURNED SERVICE.  (M)
